Electron. J. Differential Equations, Vol. 2016 (2016), No. 310, pp. 1-5.

Riemann-Hilbert problem for the Moisil-Teodorescu system in multiple connected domains

Viktor A. Polunin, Alexandre P. Soldatov

In this article we obtain a new integral representation of the general solution of the Moisil-Teodorescu system in a multiply connected domain. Also we give applications of this representation to Riemann-Hilbert problem.

Submitted August 14, 2016. Published December 5, 2016.
Math Subject Classifications: 35J46, 45B05, 45E05.
Key Words: Riemann-Gilbert problem; elliptic system; integral of Cauchy type; Fredholm integral operator; Moisil-Teodorescu system.

Show me the PDF file (163 KB), TEX file for this article.

  Viktor A. Polunin
Belgorod State University
Belgorod, Russia
email: polunin@bsu.edu.ru
Alexandre P. Soldatov
Belgorod State University
Belgorod, Russia
email: soldatov48@gmail.com

Return to the EJDE web page